MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET NEWBORN NEONATAL; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET NEWBORN NEONATAL; OXIMETER
Model Number 4013
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported on the medwatch report "pulse oximeter flatlined on monitor.Noticed on central monitor but did not alarm.Went into room and baby was resting comfortably.Saturation monitor was still on foot and properly positioned." there was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned sensor passed continuity and functional testing.Spo2 and pulse rate values were able to be obtained on the lab monitor.During additional testing, the sensor obtained continous readings throughout the testing period.The sensor functioned as designed.

Brand Name
RD SET NEWBORN NEONATAL
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
sara ghoudjehbaklou
15750 alton pkwy
irvine, CA 92618
9499191475
MDR Report Key19222664
Report Number3019388613-2024-00048
Device Sequence Number15188955
Product Code DQA
UDI-Device Identifier10843997009659
UDI-Public10843997009659
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model Number4013
Device Catalogue Number4013
Device Lot Number22NTT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOT 23CMM; PART NUMBER 4078; RD RAINBOW SET R25-12, PATIENT CABLE
Patient SexUnknown